# SDR ABXA9700148

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300501
- Condition: Corroded
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT AND RIGHT WINGS REAR SPAR UPPER CAPS AT STATION XRS267 WERE FOUND CORRODED AT THE FLAP HINGE FITTING HOLES.  THE SPAR CAPS WERE REPAIRED IAW REA D957-16147-MR.
